Substance addiction is a complex disorder characterized by compulsive drug use. While addiction is difficult to understand, all abused substances share one thing in common - repeated use could change the way the brain looks and functions. Some people can use recreational or prescription drugs without ever experiencing negative consequences or addiction. For others, substance use can cause problems at school, work and home, and in relationships.
Is it safe to drink alcohol while taking Adderall?
There are risks and dangers to drinking alcohol alongside Adderall, a drug commonly used to treat ADHD. Here, we look at why it might be dangerous to drink alcohol while taking Adderall, with or without a prescription. We also describe symptoms and side effects that can occur and when emergency treatment may be needed.
Ways to stop heart palpitations
Heart palpitations can feel like a fluttering in the chest, a pounding heart, or a racing pulse. Smoking, exercise, and stress can cause them, but if palpitations are the result of an underlying condition, treatment will be necessary. Here, learn how to stop heart palpitations at home and when to see a doctor.
Just one extra drink could take years off your life
The myth that moderate drinking is good for your heart takes a blow from this new study, which suggests the United States alcohol guidelines are too high.
How can CBD help with fibromyalgia?
Among the many treatments for fibromyalgia is cannabidiol, or CBD, a compound derived from some cannabis plants. Often consumed as an oil, the side effects of CBD are minimal, but researchers are still unsure whether it works. Here, learn how CBD may reduce symptoms of fibromyalgia and when it may be most effective.
Coping with a Vyvanse crash
When Vyvanse starts to wear off, or when a person stops taking the medication suddenly, they may experience a Vyvanse crash. This ADHD medication can cause severe withdrawal symptoms such as fatigue or depression. In this article we look at methods a person can use to help cope with the symptoms of a Vyvanse crash.